High dimension diffeomorphisms exhibiting infinitely many strange attractors

Bladismir Leal

Annales de l'I.H.P. Analyse non linéaire (2008)

  • Volume: 25, Issue: 3, page 587-607
  • ISSN: 0294-1449

How to cite


Leal, Bladismir. "High dimension diffeomorphisms exhibiting infinitely many strange attractors." Annales de l'I.H.P. Analyse non linéaire 25.3 (2008): 587-607. <http://eudml.org/doc/78802>.

author = {Leal, Bladismir},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {diffeomorphisms; homoclinic tangency; strange attractors},
language = {eng},
number = {3},
pages = {587-607},
publisher = {Elsevier},
title = {High dimension diffeomorphisms exhibiting infinitely many strange attractors},
url = {http://eudml.org/doc/78802},
volume = {25},
year = {2008},

AU - Leal, Bladismir
TI - High dimension diffeomorphisms exhibiting infinitely many strange attractors
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 2008
PB - Elsevier
VL - 25
IS - 3
SP - 587
EP - 607
LA - eng
KW - diffeomorphisms; homoclinic tangency; strange attractors
UR - http://eudml.org/doc/78802
ER -


  1. [1] Benedicks M., Carleson L., The dynamics of the Hénon map, Ann. of Math.133 (1991) 73-169. Zbl0724.58042MR1087346
  2. [2] Colli E., Infinitely many coexisting strange attractors, Ann. Inst. H. Poincaré Anal. Non Linéaire15 (1998) 539-579. Zbl0932.37015MR1643393
  3. [3] Hénon M., A two dimensional mapping with a strange attractor, Comm. Math. Phys.50 (1976) 69-77. Zbl0576.58018MR422932
  4. [4] Mora L., Viana M., Abundance of strange attractors, Acta Math.171 (1993) 1-71. Zbl0815.58016MR1237897
  5. [5] Newhouse S., Diffeomorphisms with infinitely many sinks, Topology13 (1974) 9-18. Zbl0275.58016MR339291
  6. [6] Newhouse S., The abundance of wild hyperbolic sets and nonsmooth stable sets for diffeomorphisms, Publ. Math. I.H.E.S.50 (1979) 101-151. Zbl0445.58022MR556584
  7. [7] Palis J., A global view of Dynamics and a conjecture on the denseness of finitude of attractors, Astérisque261 (2000) 335-347. Zbl1044.37014MR1755446
  8. [8] Palis J., A global perspective for non-conservative dynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire22 (2005) 485-507. Zbl1143.37016MR2145722
  9. [9] Palis J., Takens F., Hyperbolicity and Sensitive-Chaotic Dynamics at Homoclinic Bifurcations, Cambridge University Press, 1993. Zbl0790.58014MR1237641
  10. [10] Palis J., Viana M., High dimension diffeomorphisms displaying infinitely many periodic attractors, Ann. of Math.140 (1994) 207-250. Zbl0817.58004MR1289496
  11. [11] Pumariño A., Rodriguez J.A., Coexistence and persistence of infinitely many strange attractors, Ergodic Theory Dynam. Systems21 (2001) 1511-1523. Zbl1073.37514MR1855845
  12. [12] Smale S., Differentiable dynamical systems, Bull. Amer. Math. Soc.73 (1967) 747-817. Zbl0202.55202MR228014
  13. [13] Sternberg E., On the structure of local homeomorphisms of euclidean n-space – II, Amer. J. Math.80 (1958) 623-631. Zbl0083.31406MR96854
  14. [14] Tresser C., Gambaudo J.M., Diffeomorphisms with infinitely many strange attractors, J. Complexity6 (1990) 409-416. Zbl0717.58041MR1085387
  15. [15] Viana M., Strange attractors in higher dimensions, Bull. Braz. Math. Soc.24 (1993) 13-62. Zbl0784.58044MR1224299
  16. [16] Yorke J.A., Alligood K.T., Cascades of period doubling bifurcations a prerequisite for horseshoes, Bull. Amer. Math. Soc.9 (1983) 319-322. Zbl0541.58039MR714994

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.